# SDR GTIA20120611438

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 21,815 hours, 10,400 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ACCUMULATOR PRESSURE LOW.  SERVICED L1 DOOR EMERGENCY ACCUMULATOR IAW AMM 52-10-00-614-001. NO FURTHER DEFECTS NOTED.
